Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Newton maps of complex exponential functions and parabolic surgery

Tom 241 / 2018

Khudoyor Mamayusupov Fundamenta Mathematicae 241 (2018), 265-290 MSC: Primary 30D05, 37F30, 37F45. DOI: 10.4064/fm345-9-2017 Opublikowany online: 12 January 2018

Streszczenie

The paper deals with Newton maps of complex exponential functions and a surgery tool developed by P. Haïssinsky. The concept of “postcritically minimal” Newton maps of complex exponential functions is introduced, analogous to postcritically finite Newton maps of polynomials. A dynamics preserving mapping is constructed between the space of postcritically finite Newton maps of polynomials and the space of postcritically minimal Newton maps of complex exponential functions.

Autorzy

  • Khudoyor MamayusupovNational Research University Higher School of Economics
    Faculty of Mathematics
    Usacheva 6
    Moscow, Russia
    and
    Jacobs University Bremen
    Campus Ring 1
    28759, Bremen, Germany
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek